Complex Analysis and Operator Theory

, Volume 10, Issue 7, pp 1655–1677 | Cite as

Radial Toeplitz Operators on the Fock Space and Square-Root-Slowly Oscillating Sequences

  • Kevin Esmeral
  • Egor A. Maximenko


In this paper we show that the C*-algebra generated by radial Toeplitz operators with \(L_{\infty }\)-symbols acting on the Fock space is isometrically isomorphic to the C*-algebra of bounded sequences uniformly continuous with respect to the square-root-metric \(\rho (j,k)=|\sqrt{j}-\sqrt{k}\,|\). More precisely, we prove that the sequences of eigenvalues of radial Toeplitz operators form a dense subset of the latter C*-algebra of sequences.


Toeplitz operator Radial Fock space Slowly oscillating sequence 

Mathematics Subject Classification

Primary 47B35 Secondary 30H20 41A35 



The authors are grateful to Professor Nikolai Vasilevski for introducing to us the world of commutative C*-algebras of Toeplitz operators. Many ideas used in the proofs come from our joint papers with Crispin Herrera Yañez, Ondrej Hutník, and Nikolai Vasilevski. The authors were partially supported by Universidad de Sucre (Colombia), by CONACYT Project 238630 (Mexico) and by the project IPN-SIP 2016-0733 (Mexico). The authors wish to express our gratitude to the referee for some helpful comments and suggestions. In particular, we included the simplified proof of Lemma 2.4 purposed by the referee (our original proof was more complicated).


  1. 1.
    Abreu, L.D., Faustino, N.: On Toeplitz operators and localization operators. Proc. Am. Math. Soc. 143, 4317–4323 (2015). doi: 10.1090/proc/12211 MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bargmann, V.: On a Hilbert space of analytic functions and an associated integral transform. Comm. Pure Appl. Math. 3, 187–214 (1961). doi: 10.1002/cpa.3160140303 MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bauer, W., Herrera Yañez, C., Vasilevski, N.: Eigenvalue characterization of radial operators on weighted Bergman spaces over the unit ball. Integr. Equ. Oper. Theory 78(2), 271–300 (2014). doi: 10.1007/s00020-013-2101-1 MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Bauer, W., Issa, H.: Commuting Toeplitz operators with quasi-homogeneous symbols on the Segal–Bargmann space. J. Math. Anal. Appl. 386, 213–235 (2012). doi: 10.1016/j.jmaa.2011.07.058 MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Bauer, W., Le, T.: Algebraic properties and the finite rank problem for Toeplitz operators on the Segal–Bargmann space. J. Funct. Anal. 261, 2617–2640 (2011). doi: 10.1016/j.jfa.2011.07.006 MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Berezin, F.A.: General concept of quantization. Comm. Math. Phys. 40, 153–174 (1975). doi: 10.1007/BF01609397 MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Berger, C.A., Coburn, L.A.: Toeplitz operators and quantum mechanics. J. Funct. Anal. 68, 273–299 (1986). doi: 10.1016/0022-1236(86)90099-6 MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Berger, C.A., Coburn, L.A.: Toeplitz operators on the Segal–Bargmann space. Trans. Am. Math. Soc. 2, 813–829 (1987). doi: 10.2307/2000671 MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Coburn, L.A.: Deformation estimates for the Berezin–Toeplitz quantization. Commun. Math. Phys. 149, 415–424 (1992).
  10. 10.
    Engliš, M.: Toeplitz operators and group representations. J. Fourier Anal. Appl. 13, 243–265 (2007). doi: 10.1007/s00041-006-6009-x MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Esmeral, K., Maximenko, E.A.: \(C^{*}\)-algebra of angular Toeplitz operators on Bergman spaces over the upper half-plane. Commun. Math. Anal. 17(2), 151–162 (2014).
  12. 12.
    Fock, V.A.: Konfigurationsraum und zweite Quantelung. Z. Phys. 75, 622–647 (1932). doi: 10.1007/BF01344458 CrossRefzbMATHGoogle Scholar
  13. 13.
    Folland, G.B.: A Course in Abstract Harmonic Analysis. Studies in Advanced Mathematics. CRC Press, Boca Raton (1995)zbMATHGoogle Scholar
  14. 14.
    Folland, G.B.: Harmonic Analysis in Phase Space. Princeton University Press, New Jersey (1989)CrossRefzbMATHGoogle Scholar
  15. 15.
    Gradshteyn, I.S., Ryzhik, I.M.: Table of Integrals, Series, and Products. Academic Press, San Diego (1980)zbMATHGoogle Scholar
  16. 16.
    Grudsky, S., Karapetyants, A., Vasilevski, N.: Dynamics of properties of Toeplitz operators with radial symbols. Integr. Equ. Oper. Theory 20, 217–253 (2004). doi: 10.1007/s00020-003-1295-z MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Grudsky, S.M., Maximenko, E.A., Vasilevski, N.L.: Radial Toeplitz operators on the unit ball and slowly oscillating sequences. Commun. Math. Anal. 14(2), 77–94 (2013).
  18. 18.
    Grudsky, S., Vasilevski, N.: Toeplitz operators on the Fock space: radial component effects. Integr. Equ. Oper. Theory 44, 10–37 (2002). doi: 10.1007/BF01197858 MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Herrera Yañez, C., Hutník, O., Maximenko, E.A.: Vertical symbols, Toeplitz operators on weighted Bergman spaces over the upper half-plane and very slowly oscillating functions. C. R. Acad. Sci. Paris Ser. I 352, 129–132 (2014). doi: 10.1016/j.crma.2013.12.004
  20. 20.
    Herrera Yañez, C., Maximenko, E.A., Vasilevski, N.L.: Radial Toeplitz operators revisited: discretization of the vertical case. Integr. Equ. Oper. Theory 81, 49–60 (2015). doi: 10.1007/s00020-014-2213-2 MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Hewitt, E., Ross, K.A.: Abstract Harmonic Analysis II. A Serie of Comprehensive Studies in Mathematics. Springer, Berlin (1970)Google Scholar
  22. 22.
    Isralowitz, J., Zhu, K.: Toeplitz operators on Fock spaces. Integr. Equ. Oper. Theory 66, 593–611 (2010). doi: 10.1007/s00020-010-1768-9 MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Lang, S.: Undergraduate Analysis. In series: Undergraduate Texts in Mathematics., 2nd edn. Springer, New York (2005)Google Scholar
  24. 24.
    Pinsky, M.A.: Introduction to Fourier Analysis and Wavelets. In series: Graduate Studies in Mathematics, vol. 201. American Mathematical Society, Providence (2002)Google Scholar
  25. 25.
    Reiter, H., Stegeman, J.D.: Classical Harmonic Analysis and Locally Compact Groups, 2nd edn. Oxford University Press, New York (2001)zbMATHGoogle Scholar
  26. 26.
    Segal, I.E.: Lectures at the summer seminar on Applied Math. Boulder, Colorado (1960)Google Scholar
  27. 27.
    Suárez, D.: The eigenvalues of limits of radial Toeplitz operators. Bull. Lond. Math. Soc. 40, 631–641 (2008). doi: 10.1112/blms/bdn042 MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Vasilevski, N.L.: Commutative Algebras of Toeplitz Operators on the Bergman Space. Operator Theory: Advances and Applications, vol. 185. Birkhäuser, Boston (2008)zbMATHGoogle Scholar
  29. 29.
    Zorboska, N.: The Berezin transform and radial operators. Proc. Am. Math. Soc. 131, 793–800 (2003).
  30. 30.
    Zhu, K.: Analysis on Fock Spaces. In series: Graduate Texts in Mathematics, vol. 263. Springer, New York (2012)Google Scholar

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  1. 1.Department of MathematicsUniversidad de SucreSincelejoColombia
  2. 2.Escuela Superior de Física y MatemáticasInstituto Politécnico NacionalCiudad de MéxicoMexico

Personalised recommendations